# SDR SWAA2021112227332

- Difficulty date: October 6, 2021
- Submitted: November 22, 2021
- Operation: Air carrier
- Aircraft: N450WN
- Make and model: Boeing 737*
- Aircraft serial: 32470
- Aircraft time: 58,641 hours, 34,716 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: None
- Condition: Corroded
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON BS 986 BEAM UPPER CHORD BS 986 RBL 39-44 WL208 ; / [01] REMOVED CORROSION ON BS 986 BEAM UPPER CHORD BS 986 RBL 39-44 WL 208 IN AREA OF 1' BY 5' BY A MAXIMUM OF 0.057' PER SRM 51-10-02-0G-0 AND SRM 53-70-51-1A-1. OUT OF LIMITS PER SRM 53-70-51-1A-1.; [02] REMOVED CORROSION ON BS 986 BEAM UPPER CHORD BS 986 RBL 39-44 WL 208 IN AREA OF 1' BY 5' BY A MAXIMUM OF 0.057' PER SRM 51-10-02-0G-0 AND SRM 53-70-51-1A-1. OUT OF LIMITS PER SRM 53-70-51-1A-1. USED DIAL DEPTH GAUGE ID: NCX000697 S/N: UNKNOWN TRIMMED INTERCOSTAL I.A.W SRM 53-70-51-2R-4 STEP 4.F(3) REQUEST D.V.I; [25] FLAP PEENED THE CUT EDGE OF THE INTERCOSTAL I.A.W SRM 53-70-51-2R-4 STEP 4.F(5); [26] LOCATED AND DRILLED ITEM 8 CORNER FITTINGS(2EA) I.A.W SRM 53-70-51-2R-4 STEP 4.G-M FIGURE 207 SHEET 1-5; [27] OK TO INSTALL INTERCOSTAL.; [28] INSTALLED REPAIR PARTS BS986 RBL18-RBL50 ITEM 1 T-CHORD(1EA);ITEM 2 ANGLE(2EA);ITEM 3 ANGLE(2EA);ITEM 4 STRAP(2EA) ITEM 7 SHEAR TIE (1EA) I.A.W SRM 53-70-51-2R-4 REPAIR 4 ALTERNATIVE 2 PAR 4.N-O EXCEPT WHERE THE FASTENER ARE COMMON TO INTERCOSTAL ON RBL38. CORNER FITTINGS AND INTERCOSTAL BS 986-
